# SDR KY7A2019041805001

- Difficulty date: April 18, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 35,086 hours, 46,463 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Accumulator
- Part number: 223002
- Part serial: 646
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HYDRAULIC LEAK LH WHEEL WELL AND LOST ALL HYDRAULIC PRESSURE. MX FOUND HYDRAULIC ACCUMULATOR CRACKED. MX REMOVED AND REPLACED HYDAULIC ACCUMULATOR. OPS AND LEAK CHECK SATISFACTORY.
